# SDR SWAA2022030174115

- Difficulty date: December 30, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 69,068 hours, 40,761 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING PANEL 521 WB HAS TWO CORNERS DISBONDING. / REPAIRED PANEL 521 WB IN CORNERS DISBONDED IAW B 737 SRM 57-41-01-2R-6 REPAIR 6 AMM 51-21-99-300-801
